# SDR NACA2025012300001

- Difficulty date: January 23, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,898 hours, 18,537 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Lead
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON STARTUP. REPLACED APU IGNITION LEAD PER AMM 49-41-04, APU STARTED OPS CHECK GOOD.
